ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 1992

1  2


Tan Lei
Voisinages connexes des points de Misiurewicz
Vol. 42 no. 4 (1992), p. 707-735 Détail
David B. Massey; Dirk Siersma
Deformation of polar methods
Vol. 42 no. 4 (1992), p. 737-778 Détail
Rui Rodrigues
Décomposition formelle d'un système microdifférentiel aux points génériques
Vol. 42 no. 4 (1992), p. 779-803 Détail
R. A. Artino; J. Barros-Neto
Matrix triangulation of hypoelliptic boundary value problems
Vol. 42 no. 4 (1992), p. 805-824 Détail
Augustin Fruchard
Canards et râteaux
Vol. 42 no. 4 (1992), p. 825-855 Détail
Piotr Graczyk
A central limit theorem on the space of positive definite symmetric matrices
Vol. 42 no. 4 (1992), p. 857-874 Détail
Quanhua Xu
Notes on interpolation of Hardy spaces
Vol. 42 no. 4 (1992), p. 875-889 Détail
M. E. A. Hadjar
Sur un problème d'existence relatif de formes de contact invariantes en dimension trois
Vol. 42 no. 4 (1992), p. 891-904 Détail
Martin Markl; Stefan Papadima
Homotopy Lie algebras and fundamental groups via deformation theory
Vol. 42 no. 4 (1992), p. 905-935 Détail
N. Hashiguchi
$PL$ representations of Anosov foliations
Vol. 42 no. 4 (1992), p. 937-965 Détail
Ping Xu
Poisson cohomology of regular Poisson manifolds
Vol. 42 no. 4 (1992), p. 967-988 Détail
A. Eremenko; M. Yu Lyubich
Dynamical properties of some classes of entire functions
Vol. 42 no. 4 (1992), p. 989-1020 Détail
Cornelius Greither
Class groups of abelian fields, and the main conjecture
Vol. 42 no. 3 (1992), p. 449-499 Détail
Le Mau Hai; Nguyen Van Khue
Meromorphic extension spaces
Vol. 42 no. 3 (1992), p. 501-515 Détail
Boele L. J. Braaksma
Multisummability of formal power series solutions of nonlinear meromorphic differential equations
Vol. 42 no. 3 (1992), p. 517-540 Détail
Patrick Cattiaux
Stochastic calculus and degenerate boundary value problems
Vol. 42 no. 3 (1992), p. 541-624 Détail
Georgi Vodev
On the distribution of scattering poles for perturbations of the Laplacian
Vol. 42 no. 3 (1992), p. 625-635 Détail
Fulvio Ricci; Elias M. Stein
Multiparameter singular integrals and maximal functions
Vol. 42 no. 3 (1992), p. 637-670 Détail
Y. Benyamini; Yitzhak Weit
Harmonic analysis of spherical functions on $SU(1,1)$
Vol. 42 no. 3 (1992), p. 671-694 Détail
Emmanuel Andronikof
On the $C^\infty$-singularities of regular holonomic distributions
Vol. 42 no. 3 (1992), p. 695-705 Détail
Paul A. Schweitzer S.J.
Claude Godbillon : l'homme et son travail mathématiques. Discours prononcé à l'ouverture du colloque par Paul A. Schweitzer, S. J.
Vol. 42 no. 1-2 (1992), p. 1-10 Détail
Jean-Pierre Ramis
Jean Martinet. Discours prononcé à l'ouverture du colloque
Vol. 42 no. 1-2 (1992), p. 11-14 Détail
Jean-Pierre Ramis
Les derniers travaux de Jean Martinet
Vol. 42 no. 1-2 (1992), p. 15-47 Détail
Felipe Cano; Jean-François Mattei
Hypersurfaces intégrales des feuilletages holomorphes
Vol. 42 no. 1-2 (1992), p. 49-72 Détail
Jean Écalle
Singularités non abordables par la géométrie
Vol. 42 no. 1-2 (1992), p. 73-164 Détail
Yakov Eliashberg
Contact 3-manifolds twenty years since J. Martinet's work
Vol. 42 no. 1-2 (1992), p. 165-192 Détail
David Gabai
Taut foliations of 3-manifolds and suspensions of $S^1$
Vol. 42 no. 1-2 (1992), p. 193-208 Détail
Étienne Ghys
Déformations de flots d'Anosov et de groupes fuchsiens
Vol. 42 no. 1-2 (1992), p. 209-247 Détail
Mikhael Gromov
Spectral geometry of semi-algebraic sets
Vol. 42 no. 1-2 (1992), p. 249-274 Détail
André Haefliger
Extension of complexes of groups
Vol. 42 no. 1-2 (1992), p. 275-311 Détail

1  2

haut